Ordinal proportional cost sharing
Wang, YungTong and Zhu, Daxin (2002) Ordinal proportional cost sharing. Journal of mathematical economics, 37 (3). pp. 215-230. ISSN 0304-4068
Official URL: http://dx.doi.org/10.1016/S0304-4068(02)00016-2
We consider cost sharing problems with variable demands of heterogeneous goods. We study the compatibility of two axioms imposed on cost sharing methods: ordinality and average cost pricing for homogeneous (ACPH) goods. We generalize the ordinal proportional method (OPM) for the two-agent case, Sprumont [Journal of Economic Theory 81 (1998) 126162] to arbitrary number of agents.
Repository Staff Only: item control page